# SDR SWAA2023062755903

- Difficulty date: June 2, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 12,340 hours, 5,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-221-04 AFT CARGO COMPARTMENT L//H/S Z ANGLE BETWEEN STA 807 AND 727F TOP SKIN SURFACE SEVERAL AREAS AS MARKED ARE CORRODED<[01] BLENDED OUT CORROSION SPOTS FROM STA 727F TO STA 807; FOUND TO BE WITHIN LIMITS FROM STA 727F TO 727H + 10' AND FROM STA 767+10' TO STA 807 WITH MAX DEPTH+0.004'. I.A.W. SRM 53-00-53-1A-2 FOUND TO BE OUT OF LIMITS FROM STA 727H + 10' TO STA 767+10' I.A.W. SRM 53-00-53-1A-2 WITH MAX DEPTH=.009;[02] ADDED TOOL NUMBER TO STEP 1. TOOL USED: AAR 21461; DUE 10/19/23;[03] VERIFIED STEPS 1 AND 2;[04] CUT OUT DAMAGE SECTION OF Z-ANGLE AT STA 727H+10' TO 787+10' IAW SRM 53-00-53-2R--5 FIG 201;[05] VERIFIED MATERIAL ID FOR REPAIR PARTS IS BAC1496-377 7075-T62 TAG# A120477 IAW SRM 53-00-53-2R-5; STARTED LOCATING AND DRILLING AND FABRICATING L/H Z ANGLE IWA SRM 53-00-53-2R-5 ;51-40-02-0G-0; FINISHED FABRICATING REPAIR Z ANGLE I.A.W SRM 53-00-53-2R-5;APPLIED ALODINE AND PRIMER Z-ANGLE STA 727F; 727H +10 AND 787+10 ;847 IAW SRM 51-20-01 AND AMM 51-21-72-370-804;[15] APPLIED ALODINE AND PRIMER REPAIR PARTS IAW SRM 51-20-01 AMM 51-21-72-370-804;[16] VERIFIED ACTION ITEMS 14 & 15;[17] OK TO INSTALL Z ANGLE;[18] STARTED INSTALLING L/H Z ANGLE IAW SRM 51-40-02-0G-0 AND SRM 53-00-53-2R-5; FINISHED INSTALLING L/H Z ANGLE AND SPLICES IAW SRM 53-00-53-2R-5 AND DWG 146A7500 REV - AND 146A7502 REV -;[21] VERIFIED STEP 20  OK TO CIC;[22] APPLIED CIC TO AREAS WHERE IT WAS DISTURBED IAW SRM 53-00-53-2R-5 AND SOPM 20-41-05
